Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Sukharev, A G

Statistics Math-Net.Ru
Total publications: 1

Number of views:
This page:50
Abstract pages:94
Full texts:56

http://www.mathnet.ru/eng/person63643
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1968
1. Yu. B. Germeier, A. G. Sukharev, “Zur berechnung optimaler strategien für spiele über dem einhatsquadrat mit an der hauptdiagonalen unstetigen auszahlungsfunktionen: L. Von Wolfersdorf. Akad-Verl., Berlin, 1967”, Zh. Vychisl. Mat. Mat. Fiz., 8:6 (1968),  1423  mathnet; U.S.S.R. Comput. Math. Math. Phys., 8:6 (1968), 342–343
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022